# SDR SWAA2024092038960

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 61,066 hours, 36,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ESCAPE SLIDE PRESSURE LOW<[01] REPLACED AFT ENTRY EMERGENCY ESCAPE SLIDE WITH A SERVICEABLE UNIT IAW AMM 25-66-01 AND MT 725-61-06-AE.
